EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"Stochastic approximation"
Narrow search

Narrow search

Year of publication
Subject
All
stochastic approximation 79 Stochastischer Prozess 57 Stochastic process 56 Stochastic approximation 39 Mathematical programming 36 Mathematische Optimierung 36 Theorie 33 Theory 32 Learning process 23 Lernprozess 23 Estimation theory 18 Schätztheorie 18 Algorithm 17 Algorithmus 17 Markov chain 13 Markov-Kette 13 Game theory 11 Simulation 11 Spieltheorie 11 Learning 10 Adaptive learning 8 stochastic optimization 8 Lernen 7 Stochastic Approximation 7 Dynamic programming 6 Monte-Carlo-Simulation 6 Monte Carlo simulation 5 Nash equilibrium 5 Nash-Gleichgewicht 5 Rational expectations 5 learning 5 simulation optimization 5 Adaptive Learning 4 Artificial intelligence 4 Decision 4 Decision under uncertainty 4 Entscheidung 4 Entscheidung unter Unsicherheit 4 Escape Dynamics 4 Künstliche Intelligenz 4
more ... less ...
Online availability
All
Undetermined 92 Free 38 CC license 2
Type of publication
All
Article 104 Book / Working Paper 43 Other 1
Type of publication (narrower categories)
All
Article in journal 59 Aufsatz in Zeitschrift 59 Working Paper 14 Arbeitspapier 10 Graue Literatur 10 Non-commercial literature 10 Thesis 2 Article 1 Hochschulschrift 1
more ... less ...
Language
All
English 85 Undetermined 63
Author
All
Bhatnagar, Shalabh 6 Hu, Jiaqiao 5 Bogomolova, Anna 4 Christopeit, Norbert 4 Kolyuzhnov, Dmitri 4 Massmann, Michael 4 Bravo, Mario 3 Evans, George W. 3 Flåm, Sjur Didrik 3 Funai, Naoki 3 Glynn, Peter W. 3 Gur, Yonatan 3 Honkapohja, Seppo 3 Marti, Kurt 3 Mohlin, Erik 3 Sharia, Teo 3 Wang, Joseph Tao-yi 3 Wu, Jia 3 Zhang, Liwei 3 Zhang, Yule 3 Arel-Bundock, Vincent 2 Audet, Charles 2 Balseiro, Santiago R. 2 Beggs, Alan 2 Bervoets, Sebastian 2 Besbes, Omar 2 Bigeon, Jean 2 Corsi, Fulvio 2 Costa, Manon 2 Couderc, Romain 2 Faure, Mathieu 2 Fu, Michael 2 Gadat, Sébastien 2 Gerencsér, László 2 Homem-de-Mello, Tito 2 Kleywegt, Anton 2 Koenker, Roger 2 Kokkolaras, Michael 2 Kouritzin, Michael A. 2 Kunnumkal, Sumit 2
more ... less ...
Institution
All
Department of Economics, Oxford University 3 Institutt for Økonomi, Universitetet i Bergen 3 Econometric Society 2 Institut für Schweizerisches Bankwesen <Zürich> 2 Society for Computational Economics - SCE 2 University of Bonn, Germany 2 Center for Operations Research and Econometrics (CORE), École des Sciences Économiques de Louvain 1 Department of Economics, Business School 1 Department of Economics, University of Oregon 1 Départment des sciences administratives, Université du Québec en Outaouais (UQO) 1 Erasmus University Rotterdam, Econometric Institute 1 Faculteit der Economische Wetenschappen, Erasmus Universiteit Rotterdam 1 HAL 1 Institut for Marketing og Organisation, Aarhus Universitet 1 Society for Economic Dynamics - SED 1 Tinbergen Institute 1 Tinbergen Instituut 1 Volkswirtschaftliche Fakultät, Ludwig-Maximilians-Universität München 1
more ... less ...
Published in...
All
Mathematics of operations research 16 Operations research 10 Computational Statistics 5 Management Science 5 Mathematical Methods of Operations Research 4 Statistics & Probability Letters 4 Economics Series Working Papers / Department of Economics, Oxford University 3 INFORMS journal on computing : JOC ; charting new directions in operations research and computer science ; a journal of the Institute for Operations Research and the Management Sciences 3 Statistical Inference for Stochastic Processes 3 Working Papers in Economics 3 Annals of the Institute of Statistical Mathematics 2 Computational Statistics & Data Analysis 2 Department of Economics discussion paper series / University of Oxford 2 International journal of theoretical and applied finance 2 Journal of Economic Theory 2 Journal of economic theory 2 Journal of the Operational Research Society 2 Les cahiers du GERAD 2 Metrika 2 Tinbergen Institute Discussion Papers 2 Working papers / TSE : WP 2 2006 Meeting Papers 1 Annals of Finance 1 Annals of actuarial science 1 Annual Review of Economics 1 Asia-Pacific Journal of Operational Research (APJOR) 1 CEMMAP working papers / Centre for Microdata Methods and Practice 1 CORE Discussion Papers 1 Computational Optimization and Applications 1 Computers & operations research : and their applications to problems of world concern ; an international journal 1 Computing in Economics and Finance 2004 1 Computing in Economics and Finance 2005 1 Discussion Paper Serie A 1 Discussion Paper Serie B 1 Discussion paper / Tinbergen Institute 1 Dynamic games and applications : DGA 1 EURO Journal on decision processes 1 Econometric Institute Report 1 Econometric Institute Research Papers 1 Econometric Society 2004 Far Eastern Meetings 1
more ... less ...
Source
All
ECONIS (ZBW) 72 RePEc 67 EconStor 5 USB Cologne (business full texts) 2 BASE 2
Showing 1 - 10 of 148
Cover Image
Generalized optimization algorithms for complex models
Martinoli, Mario; Seri, Raffaello; Corsi, Fulvio - 2024
stochastic approximation schemes and inexact Newton methods. Building on these results, we put forward a new optimization scheme … of the GINM. The results apply to both deterministic and stochastic approximation schemes, and are particular effective …
Persistent link: https://www.econbiz.de/10015045957
Saved in:
Cover Image
L1 regularization for high-dimensional multivariate GARCH models
Yao, Sijie; Zou, Hui; Xing, Haipeng - In: Risks : open access journal 12 (2024) 2, pp. 1-29
The complexity of estimating multivariate GARCH models increases significantly with the increase in the number of asset series. To address this issue, we propose a general regularization framework for high-dimensional GARCH models with BEKK representations, and obtain a penalized quasi-maximum...
Persistent link: https://www.econbiz.de/10014497339
Saved in:
Cover Image
Generalized optimization algorithms for complex models
Martinoli, Mario; Seri, Raffaello; Corsi, Fulvio - 2024
stochastic approximation schemes and inexact Newton methods. Building on these results, we put forward a new optimization scheme … of the GINM. The results apply to both deterministic and stochastic approximation schemes, and are particular effective …
Persistent link: https://www.econbiz.de/10014634825
Saved in:
Cover Image
Risk averse constrained blackbox optimization under mixed aleatory/epistemic uncertainties
Audet, Charles; Bigeon, Jean; Couderc, Romain; … - 2023
Persistent link: https://www.econbiz.de/10014417933
Saved in:
Cover Image
An augmented Lagrangian-type stochastic approximation method for convex stochastic semidefinite programming defined by expectations
Zhang, Yule; Wu, Jia; Zhang, Liwei - In: Operations research letters : a journal of INFORMS … 59 (2025), pp. 1-7
Persistent link: https://www.econbiz.de/10015358604
Saved in:
Cover Image
Finite-time high-probability bounds for Polyak-Ruppert averaged iterates of linear stochastic approximation
Durmus, Alain; Moulines, Eric; Naumov, Alexey; … - In: Mathematics of operations research 50 (2025) 2, pp. 935-964
Persistent link: https://www.econbiz.de/10015443443
Saved in:
Cover Image
A retrospective approximation approach for smooth stochastic optimization
Newton, David; Bollapragada, Raghu; Pasupathy, Raghu; … - In: Mathematics of operations research 50 (2025) 3, pp. 2301-2332
Persistent link: https://www.econbiz.de/10015444756
Saved in:
Cover Image
Technical note: on the convergence rate of stochastic approximation for gradient-based stochastic optimization
Hu, Jiaqiao; Fu, Michael - In: Operations research 73 (2025) 2, pp. 1143-1150
Persistent link: https://www.econbiz.de/10015445478
Saved in:
Cover Image
A policy gradient algorithm for the risk-sensitive exponential cost MDP
Moharrami, Mehrdad; Murthy, Yashaswini; Roy, Arghyadip; … - In: Mathematics of operations research 50 (2025) 1, pp. 431-458
Persistent link: https://www.econbiz.de/10015211728
Saved in:
Cover Image
Quantile optimization via multiple-timescale local search for black-box functions
Hu, Jiaqiao; Song, Meichen; Fu, Michael - In: Operations research 73 (2025) 3, pp. 1535-1557
Persistent link: https://www.econbiz.de/10015445769
Saved in:
  • 1
  • 2
  • 3
  • 4
  • 5
  • 6
  • 7
  • 8
  • 9
  • 10
  • 11
  • Next
  • Last
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...